# SDR AALA201811289009

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 77,190 hours, 26,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N544714
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK FOUND ON THE AFT CARGO COMPARTMENT FLOOR STRUCTURE STRINGER LOCATED AT BS 1470, RBL 2.90. REPLACED STRINGER PER SRM 53-00-53-1A , 51-20-10 & 51-40-2.
